# SDR IPXA2020022655471

- Difficulty date: February 25, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: A579601382000
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGLEFT WING I/B FLAP SMALL PNL UNDER O/B ATTACH POINT IS CHAFEDFABRICATED NEW PANEL IAW SRM 51-31-00 AND DRAWING A57960161.
